# SDR SIMA201118913

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 18,117 hours, 16,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4165 MAINTENANCE REPORTED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT HOLDER WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
